# SDR USAA2012040600002

- Difficulty date: March 23, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 26,583 hours, 20,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FR68, -Y765.  REPLACED FLOORBEAM AT FR68, -Y765 IAW 51-42-11.
